# SDR CA990111001

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 5015
- Condition: Broken
- Location: Nr 1 Cylinder
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, A VIBRATION WAS FELT FROM THE ENGINE.  INSPECTION AFTER RETURN TO RAMP FOUND ONE .50 INCH STUD AND THREE .3750 STUDS AT NR 1 CYLINDER BROKEN.  ALL CYLINDERS WERE REMOVED AND INSPECTED FOR CRACKS AND CONFORMITY.  ALL CYLINDERS WERE SERVICEABLE AND REINSTALLED WITH NEW GASKETS. THE ENGINE WAS GROUND RUN AND TEST FLOWN SERVICEABLE.
